# SDR 66527

- Difficulty date: April 12, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 16,611 hours, 25,014 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Noisy
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEELING NOISE HEARD ON BOTH COMM NR 1 & 2. RERACKED NR 1 & 2 COMMS C/N DUP CKS GOOD.
